数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 159)

Filters        
Items/Page:    Sort:
On the pullback attractor for the non-autonomous SIR equations with diffusion [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1850-1862
Tan, W;  Ji, YD
View/Download:34/0
 
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT
View/Download:18/0
 
The inverse of the distance matrix of a distance well-defined graph [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2017, 卷号: 517, 页码: 11-29
Zhou, H
View/Download:7/0
 
Optimal allocation policy of one redundancy in a n-component series system [期刊论文]
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017, 卷号: 257, 期号: 1-2, 页码: 656-668
Zhao, P;  Zhang, YY;  Chen, JB
View/Download:16/0
 
Convergence analyses on sparse feedforward neural networks via group lasso regularization [期刊论文]
INFORMATION SCIENCES, 2017, 卷号: 381, 页码: 250-269
Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM
View/Download:24/0
 
A negative answer to a problem on generalized Fibonacci cubes [期刊论文]
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 1-2, 页码: 81-86
Wei, JX;  Zhang, HP
View/Download:9/0
 
The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance [期刊论文]
Applied Mathematics Letters, 2017, 卷号: 64, 页码: 119-124
Zhang, Quanguo;  Sun, Hong-Rui;  Li, Yaning
View/Download:71/0
 
2D Quasi-Geostrophic equation; sub-critical and critical cases [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2017, 卷号: 150, 页码: 38-60
Dlotko, T;  Sun, CY
View/Download:11/0
 
Solitary Wave Solution of KP equation, Cylindrical KP Equation and Spherical KP Equation [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2017, 卷号: 67, 期号: 1-2, 页码: 207-211
Li, XZ;  Zhang, JL;  Wang, ML
View/Download:3/0
 
Positive solutions for a nonlocal problem with a convection term and small perturbations [期刊论文]
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 1-3, 页码: 720-728
Liu, JY;  Wang, L;  Zhao, PH
View/Download:19/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace